# SDR DALA2021032201625

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CRACK INDICATION ON CONTINUITY FITTING FRONT WINDSHIELD FRAME LH IN COCKPIT. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 590109-14AD REV.0 AND ER/A 590109-14AD REV.ORIGINAL. (1759470)
